Heart Drug Digitek Recalled - KCBD NewsChannel 11 Lubbock

5/6/08

Heart Drug Digitek Recalled

Posted:

The company has not made an announcement yet, but a viewer brought to our attention that Digitek, or digoxin, has been recalled. Digitek is prescribed for people with heart failure or abnormal heart rhythms, and a pharmacist tells us that the popular heart medicine may contain twice the level of an ingredient that can result in cardiac instability, nausea, even death.

The viewer told us she found out when she went to get her prescription refilled and her pharmacist told her to stop taking the drug.

So, if you are taking Digitek, call your doctor for advice on what to do next.

Powered by WorldNow

5600 Avenue A
Lubbock, TX. 79404

FCC Public File
publicfile@kcbd.com
806-744-1414
EEO Report
Closed Captioning

All content © Copyright 2000 - 2014 Worldnow and KCBD. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.